# SDR DALA2025102107695

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD AND OUTBD LT SEAT TRACKS HAVE SCRATCHES STA 1140. TAG 83614. BLENDED SEAT TRACK LH OTBD AT BS 1140 REMOVED .010" OF ALLOWABLE .020" LOSS SEAT TRACK FOUND TO BE WITHIN SRM LIMITS IAW SRM 53-00-52-1A-1.  BLENDED LT INBD SEAT TRACK AT BS 1140 REMOVED .037" FROM ALLOWABLE .020" OF LOSS SEAT TRACK OUT OF LIMITS IAW SRM 53-00-52-1A-1.  LT INBD SEAT TRACK WAS REMOVED AND REPAIRED ON ORNRC 184289-0200-0158 ENTRY 5 AND INSTALLED ON 0200-0158  ENTRY 11. CAT A REPAIR. RED STREAMER REMOVED JOB COMPLETE. (1260362)
